# SDR SCNA04004

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-800
- Aircraft serial: 28379
- Aircraft time: 13,694 hours, 5,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Rows 11&12
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTING LOOSE AT ROWS 11 AND 12 ABC.  MAINTENANCE SECURED EMERGENCY FLOOR TRACK LIGHTING AT ROWS 11 AND 12 ABC. SECURITY  AND OPS CHECKED GOOD.
